# SDR HNAA2024120901168

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 53,048 hours, 51,286 cycles
- Engine: Allsn AE3007C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Control Panel
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED #2 VALVE CLOSED MIDAIR  FACT  08DEC24  02:24  PHL R&R PNEUMATIC CONTROL PANEL IRW AMM 20-13-10.OPS CHECKED IRW AMM 36-00-00 AND AMM 21-00-00. OPS CHECK GOOD. OK FOR SERVICE AT THIS TIME.
